RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Fac. Sci. Toulouse. Math., 2016, Volume 25, Issue 5, Pages 959–967 (Mi aft1)  

A remark on classical Pluecker's formulae

Vik.S. Kulikov

Steklov Mathematical Institute

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00160
15-01-02158
This research was partially supported by grants of RFBR 14-01-00160 and 15-01-02158.


DOI: https://doi.org/10.5802/afst.1517


Bibliographic databases:

ArXiv: 1101.5042
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/aft1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019